# SDR QR9R2025060600002

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9769
- Aircraft time: 4,506 hours
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Ahrs
- Part number: 42000332460
- Part serial: 5441
- Condition: Failed
- Location: Zone 200
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AT IDLE DURING HOVER TAXI, COPILOTS ATTITUDE INDICATOR LEANED, ATT DISPLAYED ON PFD BOTH SIDES. AHRS DISC APPEARED ON CAD. PILOT SWITCHED AHRS SWITCH TO POSITION 1 AND BOTH PFDS FAILED; SWITCHED TO AHRS 2 AND BOTH PFDS WORKED. REMOVED AND REPLACED #1 AHRS IAW AMM 34-22-00, 4-1. FUNCTIONAL TEST COMPLETED OK IAW AMM 34-22-00, 5-1.
